# SDR 2003FA0001239

- Difficulty date: December 5, 2003
- Submitted: December 12, 2003
- Operation: General aviation
- Aircraft: N4922S
- Make and model: Cessna TR182
- Aircraft serial: R18201461
- Engine: Lyc O540L3C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cooling Fins
- Part number: AEL65102NST44R
- Part serial: 02074327
- Condition: Blocked
- Location: Engine Cylinder
- Part time: 500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION REVEALED MAJORITY OF COOLING FINGS BETWEEN INTAKE AND EXHAUST PORTS BLOCKED.  VIRTUALLY NO AIR FLOW ALLOWED TO PASS BETWEEN ALL FINS ON ALL CYLINDERS.
